Access count of this item: 95

Files in This Item:
File Description SizeFormat 
1122-10.pdf614.54 kBAdobe PDFView/Open
Title: On Characteristic Classes of Fibers/Images of Mappings (Singularity Theory and its Applications)
Authors: 大本, 亨  KAKEN_name
Author's alias: Ohmoto, Toru
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1122
Start page: 134
End page: 139
URI: http://hdl.handle.net/2433/63536
Appears in Collections:Singularity Theory and its Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.